Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 642835, 4 pages
http://dx.doi.org/10.1155/2015/642835
Research Article

Comparison of Optimal Homotopy Asymptotic and Adomian Decomposition Methods for a Thin Film Flow of a Third Grade Fluid on a Moving Belt

1Department of Mathematics, University of Peshawar, Peshawar, Pakistan
2Department of Mathematics, King Mongkut’s Institute of Technology Ladkrabang, Bangkok 10520, Thailand
3Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 24 March 2015; Accepted 11 May 2015

Academic Editor: John D. Clayton

Copyright © 2015 Fazle Mabood and Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazle Mabood and Nopparat Pochai, “Comparison of Optimal Homotopy Asymptotic and Adomian Decomposition Methods for a Thin Film Flow of a Third Grade Fluid on a Moving Belt,” Advances in Mathematical Physics, vol. 2015, Article ID 642835, 4 pages, 2015. doi:10.1155/2015/642835